Duke Mathematical Journal

On the equivalence relation forced by the singularities of a nondegenerate simplicial map

V. Poénaru

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 63, Number 2 (1991), 421-429.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077295928

Digital Object Identifier
doi:10.1215/S0012-7094-91-06318-0

Mathematical Reviews number (MathSciNet)
MR1115115

Zentralblatt MATH identifier
0738.57008

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Poénaru, V. On the equivalence relation forced by the singularities of a nondegenerate simplicial map. Duke Math. J. 63 (1991), no. 2, 421--429. doi:10.1215/S0012-7094-91-06318-0. https://projecteuclid.org/euclid.dmj/1077295928


Export citation

References

  • [Gr] M. Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982), no. 56, 5–99 (1983).
  • [Po1] V. poénaru, Infinite processes and the $3$-dimensional Poincaré Conjecture I: the collapsible pseudo-spine representation theorem, to appear in Topology.
  • [Po2] V. Poénaru, Almost convex groups, Lipschitz combing, and $\pi^ \infty_1$ for universal covering spaces of closed $3$-manifolds, Prépublication d'Orsay 90-09, 1990.
  • [Po3] V. Poénaru, Geometry “à la Gromov” for the fundamental group of a closed $3$-manifold $M^3$ and the simple connectivity at infinity of $M^3$, Prépublication d'Orsay 90-62, 1990.